# SDR 08FDEA02746

- Difficulty date: July 8, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: A53810967200
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NICK IN PRESSURE MEMBRANE AT C 51, TRACK 5, RT REPAIR PERFORMED BY SMOOTH REWORK, NDT FOR CRACK FREE CONDITION IAW RAS 70511614/009/2008 ISS A , APPROVED BY EA 6-5315-120080.
